MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 DOT PROV SP 4F DL MAX; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 DOT PROV SP 4F DL MAX; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by customer that leak noted to purple lumen by bedside nurse on (b)(6)2023 at 1857.Additional information received 06/19/2023 patient is a previously healthy male with pancytopenia and peripheral blasts admitted to the picu with continued bleeding and pancytopenia, work up consistent with acute promyelocytic leukemia.Initiated on chemotherapy (b)(6) 2023 per aaml1331 protocol.This event directly involved a patient.The event did not involve an urgent/life threatening medical situation.Patient required new picc line placement immediately to avoid any interruption in chemotherapy plan.Patient required an additional sedation event for another picc line insertion.This rn does is not aware of any medication interruption.New picc line placed as soon as possible.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and is pending evaluation.Results are expected soon.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a leak is unconfirmed as the alleged problem was not found in the returned sample.One 4 fr dual lumen powerpicc provena catheter was returned for evaluation.An initial visual observation showed use residue on the returned sample.The sample was flushed and pressurized with a 12 ml syringe of water.No leaks were found, and the catheter was found to be patent to infusion.A kink was observed in the catheter tubing near the 24 cm depth marker, but no leaks, splits, fractures, or other damage were found on the returned catheter.
 
Event or Problem Description
It was reported by customer that leak noted to purple lumen by bedside nurse on (b)(6) 2023 at 1857.Additional information received 06/19/2023 : patient is a previously healthy male with pancytopenia and peripheral blasts admitted to the picu with continued bleeding and pancytopenia, work up consistent with acute promyelocytic leukemia.Initiated on chemotherapy (b)(6) 2023 per aaml1331 protocol.This event directly involved a patient.The event did not involve an urgent/life threatening medical situation.Patient required new picc line placement immediately to avoid any interruption in chemotherapy plan.Patient required an additional sedation event for another picc line insertion.This rn does is not aware of any medication interruption.New picc line placed as soon as possible.

Brand Name
DOT PROV SP 4F DL MAX
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key17221277
Report Number3006260740-2023-02681
Device Sequence Number14209150
Product Code LJS
UDI-Device Identifier00801741134326
UDI-Public(01)00801741134326
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K162443
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model NumberN/A
Device Catalogue NumberS3274108PD
Device Lot NumberREGQ1410
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/28/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2023
Supplement Date Received by Manufacturer09/06/2023
Initial Report FDA Received Date06/28/2023
Supplement Report FDA Received Date09/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age10 YR
Patient SexMale
Patient Weight63 KG
Patient EthnicityHispanic